# SDR MWEA060219

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 50,556 hours, 47,917 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Part number: 39271411
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING PACK WOULD NOT MAINTAIN THE CABIN AT FLIGHT LEVEL 20 THOUSAND FEET.  REMOVED AND REPLACED PRESSURE REGULATOR VALVE.
